# SDR AALA20161211001

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 22,278 hours, 8,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 47271
- Condition: Faulty
- Location: Cabin
- Part time: 16,118 hours, 6,006 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING ACCOMPLISHMENT OF CARD 2908 THE EMERGENCY LIGHTS AT 12DEF OVERHEAD, ROWS 13, 14 AND 15 SEAT MOUNTED, AND ALL FOUR OVERWING EXIT LIGHTS FAILED BATTERY TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLIES M1694 AND M1695 IAW AMM 33-51-06. SYSTEM CHECKS NORMAL. SEE ALSO AALA20161213031.
